# SDR GTIA2025101339124

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 18,564 hours, 7,890 cycles
- Engine: Iae PW1127GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engines
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON APPROACH APPRX 6,000 IN CABIN. CONTINUOUS AND LASTED 5 TO 6 MINUTES-TROUBLESHOOTING DONE IAW TSM 05-50-00-810-831-A AND FOUND BOTH ENGINE OIL LEVELS OVERSERVICED. OIL LEVELS ADJUSTED IAW AMM 12-13-79 AND LEVEL A DECONTAMINATION ACCOMPLISHED ON BOTH PACKS IAW AMM 21-00-00-615-802. CABIN ODOR NO LONGER PRESENT, A/C OK FOR SERVICE MOC #64493
